# SDR 98UAL900145

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 8102081
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

L BLEED PRSOV SHOWS CLOSED ON AIR SUPPLY MAIN T, BLEED LOSS WING L, BODY L, BLEED LEAK L STATUS MSG'S AND L PACK INOP. CREW HEARD POP JUST BEFORE MESSAGES APPEARED.  RETURNED TO IAD AND LANDED OVERWEIGHT.  *S/D*  FOUND LT HEAT EXCHANGER TORN OPEN AT PRIMARY INLET DUCT SEAM WELD.  REPLACED LT HEAT EXCHANGER PART NUMBER 810208-1.  UNDER INVESTIGATION BY THE MANUFACTURER.
